# SDR FDEA201212274388

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 377.7 UPPER TEE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.  R & R FLOORBEAM AT STA 377.7 IAW BAC DWG 141N5113 AND SRM51-40-02.  CLASSIFIED MAJOR REPAIR.
